Ulrich Krause
Ulrich Krause
Professor of Mathematics, Bremen University
Verified email at uni-bremen.de
Title
Cited by
Cited by
Year
Opinion dynamics and bounded confidence models, analysis, and simulation
R Hegselmann, U Krause
Journal of artificial societies and social simulation 5 (3), 2002
27852002
A discrete nonlinear and non-autonomous model of consensus formation
U Krause
Communications in difference equations 2000, 227-236, 2000
4522000
Opinion dynamics driven by various ways of averaging
R Hegselmann, U Krause
Computational Economics 25 (4), 381-405, 2005
2152005
Truth and cognitive division of labor: First steps towards a computer aided social epistemology
R Hegselmann, U Krause
Journal of Artificial Societies and Social Simulation 9 (3), 10, 2006
1842006
Goethe's Faust, Arrow's Possibility Theorem and the individual decision-taker
I Steedman, U Krause
The multiple self 197, 231, 1986
1161986
Concave Perron-Frobenius theory and applications
U Krause
Nonlinear Analysis-Theory Methods and Applications 47 (3), 1457-1466, 2001
1052001
Soziale dynamiken mit vielen interakteuren. eine problemskizze
U Krause
Modellierung und Simulation von Dynamiken mit vielen interagierenden …, 1997
881997
Opinion dynamics under the influence of radical groups, charismatic leaders, and other constant signals: A simple unifying model
R Hegselmann, U Krause
Networks & Heterogeneous Media 10 (3), 477, 2015
752015
Positive dynamical systems in discrete time: theory, models, and applications
U Krause
Walter de Gruyter GmbH & Co KG, 2015
732015
Money and abstract labour: On the analytical foundations of political economy
U Krause
New Left Books, 1982
731982
A limit set trichotomy for self-mappings of normal cones in Banach spaces
U Krause, RD Nussbaum
Nonlinear Analysis: Theory, Methods & Applications 20 (7), 855-870, 1993
721993
Heterogeneous labour and the fundamental Marxian theorem
U Krause
The Review of Economic Studies 48 (1), 173-178, 1981
711981
Asymptotic properties for inhomogeneous iterations of nonlinear operators
T Fujimoto, U Krause
SIAM journal on mathematical analysis 19 (4), 841-853, 1988
541988
A limit set trichotomy for monotone nonlinear dynamical systems
U Krause, P Ranft
Nonlinear Analysis: Theory, Methods & Applications 19 (4), 375-392, 1992
521992
Perron's stability theorem for non-linear mappings
U Krause
Journal of Mathematical Economics 15 (3), 275-282, 1986
481986
A characterization of algebraic number fields with cyclic class group of prime power order
U Krause
Mathematische Zeitschrift 186 (2), 143-148, 1984
441984
Differenzengleichungen und diskrete dynamische Systeme: eine Einführung in Theorie und Anwendungen
U Krause, T Nesemann
Walter de Gruyter, 2012
422012
A nonlinear extension of the Birkhoff-Jentzsch theorem
U Krause
Journal of mathematical Analysis and Applications 114 (2), 552-568, 1986
401986
Arithmetic in Krull monoids and the cross number of divisor class groups
U Krause, C Zahlten
Fachbereich Mathematik Informatik, Univ. Bremen, 1990
351990
On monoids of finite real character
U Krause
Proceedings of the American Mathematical Society 105 (3), 546-554, 1989
351989
The system can't perform the operation now. Try again later.
Articles 1–20